Subharmonic and chaotic response of periodically driven extrinsic Ge photoconductors.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Teitsworth, SW; Westervelt, RM

Published Date

  • February 1, 1986

Published In

Volume / Issue

  • 56 / 5

Start / End Page

  • 516 - 519

PubMed ID

  • 10033212

Pubmed Central ID

  • 10033212

Electronic International Standard Serial Number (EISSN)

  • 1079-7114

International Standard Serial Number (ISSN)

  • 0031-9007

Digital Object Identifier (DOI)

  • 10.1103/physrevlett.56.516

Language

  • eng